# SDR DALA2017031902321

- Difficulty date: March 18, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 60,529 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Sear 42jh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 42JH FOUND MISSING.  REPLACED THE EMERGENCY LIGHT.
